MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD KNITTED DOUBLE VELOUR CARDIOVASCULAR FABRICS; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD KNITTED DOUBLE VELOUR CARDIOVASCULAR FABRICS; VASCULAR POLYESTER GRAFT
Model Number M002000195140
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a carotid endarterectomy, upon opening of the patch, it looked "more yellow" and it felt "fuzzier and thicker" than previous used patches.This first patch remained implanted.No consequences or impact to patient.The surgeon opened another box (sterile pack remained closed) with a different lot number but it looked the same.This second patch is available for investigation (see manufacturer report 1640201-2018-00022 for this second involved device).
 
Additional Manufacturer Narrative
(4102/4103/213) a retention sample coated on the same day and under same conditions as the involved device and the returned device from report 1640201-2018-00022 that looked the same as the involved device according to the surgeon, were simultaneously visually inspected by our qa supervisor.No anomaly was found in either patch, they both comply with our product specifications.(67) the conducted investigation would tend to indicate that the product was not defective.

Brand Name
HEMASHIELD KNITTED DOUBLE VELOUR CARDIOVASCULAR FABRICS
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8024891
Report Number1640201-2018-00021
Device Sequence Number19242619
Product Code DXZ
UDI-Device Identifier00384401017899
UDI-Public00384401017899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K955349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2022
Device Model NumberM002000195140
Device Catalogue NumberM002000195140
Device Lot Number17L22
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight54